MAUDE Adverse Event Report: COLOPLAST A/S TITAN SCROTAL ZERO ANG 14CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN SCROTAL ZERO ANG 14CM; INFLATABLE PENILE PROSTHESIS
Model Number ES89142400
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, a leak was reported.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the additional event information.
 
Event or Problem Description
Additoinal information indicated the device was implanted in 2006.

Brand Name
TITAN SCROTAL ZERO ANG 14CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
3050
DA  3050
MDR Report Key8593103
Report Number2125050-2019-00362
Device Sequence Number2293423
Product Code FHW
UDI-Device Identifier05708932487306
UDI-Public05708932487306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberES89142400
Device Catalogue NumberES8914
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR